# SDR SWAA2025102114902

- Difficulty date: September 15, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT ON BS 867 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT.   REPLACED ANGLE ON BS 867 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT IAW SRM 51-10-02-0G ITEM 9; SRM 51-40-02-0G AND DWG: 149A8102 SHEET: 19 REV: A.
